# SDR U2RA201308210001

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 64,869 hours, 22,420 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 642063
- Part serial: 61753206
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND R2 DOOR EVACUATION SLIDE PRESSURE LOW.
